# SDR SWAA2025022589281

- Difficulty date: January 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND S-10R PASSENGER CABIN 2025-80691<[01].  REPLACED TIE CLIP LOCATED BS277 AND S-10R PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV -.  SEE INDIVIDUAL SIGN OFF BELOW; [02] CERTIFIED AS ITEM RII.  REPLACED TIE CLIP LOCATED BS277 AND S-10R PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV -.  SEE INDIVIDUAL SIGN OFF BELOW.
